# SDR SWAA2024070391724

- Difficulty date: May 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB RIB #3 CRACKED AT STIFFENER #4 LWR RADIUS. STA. 111.10.<[01] REMOVED CRACK DAMAGE AND ACCOMPLISHED REPAIR AT L/H HORIZ; STAB. RIB 3 AT STRIFFENER # 4 LOWER RADIUS AS PER REF B737 SRM 51-10-02-0G-0 AND SRM 55-10-09-2R-4;[02] VERIFIED STEP 1 REPAIR ACCOMPLISHED. AUDIT C/W PER MPM 52.02.02.
